# SDR 96ZZZM1437

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1993
- Make and model: Boeing 727-23
- Aircraft serial: 18449
- Engine: Pwa JT8D7B
- System (JASC): 7250 · Turbine Section
- Part: Bearing Seal
- Condition: Loose
- Location: Nr 2 Engine
- Part time: 45,919 hours
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

AIRCRAFT DEPARTED MEXICO CITY, CANCUN, EN ROUTE NR 2 ENGINE OIL BYPASS LIGHT CAME ON AND ENGINE TEMPERATURE STARTED TO RISE.  NR 2 ENGINE SHUT DOWN, PROCEED TO CANCUN AND LANDED COMPLETE.  INVESTIGATION REVEALED OIL SEAL LOOSE IN THE NR 6 BEARING SCAVANGE PUMP HOUSING.  RESECURED NR 6 BEARING SEAL, ALL FILTERS REPLACED.  CONDUCTED POWER RUN NR 2 ENGINE, NO LEAKS NOTED.  (M)
